MathSciNet Relay Station
MathSciNet bibliographic data
MR2177774 (2006m:90214) 90C52 (90C06 90C26)
Hager, William W.; Zhang, Hongchao A new conjugate gradient method with guaranteed descent and an efficient line search. SIAM J. Optim. 16 (2005), no. 1, 170–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement